Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Allergic, after drinking energy drink got white bumps on his entire body, itchy throat, vomit. Cure?

My seventeen year old has known allergic reactions.yesterday he drank an energy drink despite the constant my constant nagging that those drinks are bad! And he had a really serious reaction,he was engulfed with white bumps on his entire body. He started with itchy throat then the bumps then he nearly past out and vomiting. He woke up the next morning and said his head,back and stomach has some discomfort? Thank you for your answer.
Asked On : Mon, 15 Apr 2013
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
ALLERGIC REACTIONS
GIVE LOT OF WARM WATER IN MORNING
TAKE LIQUID ANTACID 2 TSF TDS
GIVE FEXFNADINE 120 MG BD
SYP PIRITON 1/2 TSF NIGHT
APPLY MOMETASONE AND ALAMINE LOTION AN AFFECTED ARES
TAKE CORSE OF 2 WEEK
Answered: Mon, 15 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

If one day has already passed off, there generally will be steady improvement and all will be well by 4th or 5th day.
If anything increases, or appears new, he should go to ER immediately...beware of breathing difficulty or hoarseness of voice...
Over the counter anti-histamine - orally / and soothing lotion externally - will help.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor